# SDR DALA2022032401985

- Difficulty date: March 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 105,868 hours, 15,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" SUPPLMENTAL INFOMATION' SHIP 1200 #1 ENG OUTBOARD NACELLE STRUT ACCESS DOOR MISSING/ DAMAGED . CORRECITVE ACTION: FORWARD TO CDL 54-53-02 ACCESS DOOR PLACED IN FWD E&E M.C.O POUCH. INSTALLED NEW ACCESS DOOR PER B767 - 300 AMM 5453. AC OK FOR SVC (8717701)
